Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 28, NWS Fort Worth, TX

February 27, 2017Hopkins County, Hunt County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 27, 2017, 1:22 PM CST for Hopkins County, Hunt County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 27, 2017, 1:22 PM CST (19:22 UTC)
Expired
Feb 27, 2017, 2:00 PM CST
In force
38 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Hopkins County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 158 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
767 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
653 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

663 
WUUS54 KFWD 271922
SVRFWD
TXC223-231-272000-
/O.NEW.KFWD.SV.W.0028.170227T1922Z-170227T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
122 PM CST MON FEB 27 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  East central Hunt County in north central Texas...
  Western Hopkins County in north central Texas...

* Until 200 PM CST.

* At 122 PM CST, a severe thunderstorm was located near Greenville,
  moving northeast at 35 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is possible. 

* Locations impacted include...
  Greenville, Sulphur Springs, Cumby, Campbell and Lone Oak. 

This includes Interstate 30 between mile markers 101 and 125.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3307 9556 3298 9606 3308 9611 3322 9586
      3322 9585 3325 9580 3325 9579 3327 9577
      3330 9576 3330 9572 3331 9570 3330 9568
TIME...MOT...LOC 1922Z 243DEG 29KT 3305 9603 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hernandez
2 follow-up statements
778 
WWUS54 KFWD 271945
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
145 PM CST MON FEB 27 2017

TXC231-271954-
/O.CAN.KFWD.SV.W.0028.000000T0000Z-170227T2000Z/
Hunt TX-
145 PM CST MON FEB 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HUNT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
Hunt County therefore the warning has been cancelled.

LAT...LON 3307 9556 3304 9586 3322 9586 3322 9585
      3325 9580 3325 9579 3327 9577 3330 9576
      3330 9572 3331 9570 3330 9568
TIME...MOT...LOC 1944Z 243DEG 29KT 3313 9584 

$$

TXC223-272000-
/O.CON.KFWD.SV.W.0028.000000T0000Z-170227T2000Z/
Hopkins TX-
145 PM CST MON FEB 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR WESTERN HOPKINS COUNTY...

At 144 PM CST, a severe thunderstorm was located over Cumby, or 8
miles southeast of Commerce, moving northeast at 35 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is possible. 

Locations impacted include...
Sulphur Springs and Cumby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3307 9556 3304 9586 3322 9586 3322 9585
      3325 9580 3325 9579 3327 9577 3330 9576
      3330 9572 3331 9570 3330 9568
TIME...MOT...LOC 1944Z 243DEG 29KT 3313 9584 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hernandez
861 
WWUS54 KFWD 271958
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
158 PM CST MON FEB 27 2017

TXC223-272008-
/O.EXP.KFWD.SV.W.0028.000000T0000Z-170227T2000Z/
Hopkins TX-
158 PM CST MON FEB 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HOPKINS COUNTY WILL
EXPIRE AT 200 PM CST...
                
The storm which prompted the warning has weakened below severe
limits. Therefore the warning will be allowed to expire.

LAT...LON 3307 9556 3304 9586 3322 9586 3322 9585
      3325 9580 3325 9579 3327 9577 3330 9576
      3330 9572 3331 9570 3330 9568
TIME...MOT...LOC 1958Z 243DEG 29KT 3318 9573 

$$

Carlaw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 27, 12:42 PM CST, 40 minutes earlier.

Area forecast discussion, Feb 27, 12:42 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1242 PM CST Mon Feb 27 2017

.AVIATION...
Concerns...Thunderstorm chances this afternoon mainly northeast
and east of the Metroplex TAF sites. Low ceilings and fog
overnight through 18z Tuesday area wide.

At 18z...Storms had formed from northwest of DFW to KHQZ and
were moving northeast away from the TAF sites. Large hail will
become likely with these storms.

Ceilings were improving to VFR at Metroplex TAF sites and VFR
conditions are expected to mainly prevail through mid evening.
Expect MVFR ceilings to move back in around 05z and ceilings
will continue to lower into the IFR by 09z. Although not
mentioned in the TAFs...ceilings could go down below 500 feet.
Expect an improvement to MVFR by 18z Tuesday.

At Waco...expect mostly VFR conditions through mid evening with
MVFR ceilings around OVC012 expected by 04z. Ceilings will then
lower into the IFR and areas of fog are also expected. Ceilings
are then expected to fall into the LIFR category 11-16z.

58

&&

.MESOSCALE UPDATE...
An interesting and challenging weather scenario continues to
unfold across the region this morning regarding the coverage and
placement of strong to severe thunderstorms.

Morning surface analysis revealed a wavy warm front extending
eastward from a diffuse area of low pressure just north of the
Sweetwater area. This warm front, which appears to be nicely
demarcated by the 55 degree F isodrosotherm (as well as locally
reduced visibilities in fog) continues to gradually push northward
near the Red River. To the west, a dryline is sharpening from
near Sweetwater to Iraan and into the Big Bend of Texas. In
between these two features, a moist and increasingly unstable warm
sector is in place. Near-surface mixing ratios on the order of
11-13 g/kg, surmounted by steep mid-level lapse rates on the order
of 7-7.5 C/km are resulting in MUCAPE values inching past 1500
J/kg roughly south of the I-20 corridor late this morning.

Water vapor loops reveal another key to today's forecast--in the
form of an implied east-west oriented jet streak roughly bisecting
Texas and associated shortwave trough axis currently nearing North
and Central Texas. Lift associated with these features appears to
be underway based on the presence of cooling cloud tops and the
development of showers and storms across southwestern portions of
our CWA. The presence of the aformentioned moderate instability,
steep mid-level lapse rates, and a kinematic environment
characterized by effective bulk shear values of 40-50 kts will
support supercells at least initially elevated above a capping
inversion near 850 mb per the 12Z KFWD sounding with large hail
(perhaps even some very large hail) as the primary threat. High-
resolution guidance suggests convective coverage should remain
generally isolated with the greatest risk area to the north of a
line from near Waco to Palestine and bounded to the west by US
281...this includes the Metroplex.

As daytime heating continues, there is some concern that storms
may become surface based. The presence of backed low-level flow in
the vicinity of the aformentioned warm front may locally enhance a
tornado threat mainly east of a Bonham to Terrell to Athens line.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 358 AM CST Mon Feb 27 2017/

No shortage of forecast challenges with the main concern being
the potential for strong/severe thunderstorms capable of producing
very large hail both today and Tuesday, possibly beginning as
early as daybreak today.

Widespread cloudiness overspreads the area this morning with
abundant low-level moisture in place. Where skies temporarily
cleared across our northwestern counties, very low clouds and
patchy dense fog have developed. This is in the vicinity of a
stalled frontal zone roughly near Highway 380 as of 330am. Would
expect low clouds with some patchy drizzle and fog in vicinity of
this front through the next few hours before the boundary lifts
back to the north later this morning.

Broad troughing and southwest flow aloft exists across much of
the southern US with a 100+ kt upper jet streak positioned through
TX. In addition to the frontal boundary positioned through North
TX, a dryline is draped roughly from Wichita Falls to Abilene.
Dewpoints remain in the upper 50s and 60s east of the dryline
where a potent warm sector airmass is in place. Warm advection
will begin increasing this morning as southerly flow strengthens
through the low-levels. As this occurs, weak isentropic ascent
will overspread much of the warm sector within the capping
inversion layer centered around 900mb. If there is sufficient lift
within this layer, it will be capable of generating at least
isolated elevated thunderstorms given the very steep lapse rates
located through the mid-levels.

As mentioned above, the main concern today will be the potential
for severe thunderstorms capable of producing very large hail,
possibly developing as early as daybreak with additional storms
possible throughout the afternoon. A very favorable environment
for large hail is expected to take shape across most of North and
Central Texas as shown by forecast soundings from numerous
sources. This environment is characterized by very steep mid-
level lapse rates (as much as 8.5 C/km), around 2000 J/kg of
MUCAPE, 50-60 kts of deep-layer shear, and wet bulb zero heights
around 9 kft agl. Forecast SHIP values of 1.5-2 confirm an
environment conducive for storms to produce significant hail. If
storms are able to develop and their buoyancy is able to overcome
the lack of strong large-scale dynamic ascent, they will become
capable of becoming strong to severe rather quickly with the
primary convective mode expected to be elevated discrete
supercells.

While the confidence in the severe potential is high, confidence
in the development, timing, and location of storms is rather low.
If storms develop, they are expected to be isolated, hence the
fairly low PoPs. Latest high-res guidance is pegging various
locations for the primary threat, targeting parts of Central TX
through the morning hours and transitioning northwards towards
I-20 by midday. Trends will need to be closely monitored through
the next several hours, but more than likely the location of
convective initiation won't be known until it a storm has already
begun to develop. If supercells are ongoing this afternoon, it
will be possible for them to become surface based as boundary
layer warming and weak ascent combine to reduce or eliminate the
low-level capping inversion. If this occurs, a low tornado
potential can't be ruled out given the shear and buoyancy
parameters. In addition, if winds remain backed to the southeast
in the vicinity of the frontal boundary as it lifts back to the
north, this would be capable of locally enhancing storm-relative
helicity through the lowest 1 km.

In summary, while storms are not a guarantee to develop today,
any storm that does form will have the potential to become severe
and capable of producing very large hail. If storms become
surface-based this afternoon, a low tornado potential will exist
as well. The timing and location of storms is very uncertain and
any storms that do form should remain fairly isolated.

A similar setup is expected on Tuesday with very steep lapse
rates remaining in place as well as a very juicy warm sector with
dewpoints in the mid to upper 60s expected east of the dryline
once again. The difference will be a strong shortwave trough and
associated PV maximum sweeping through the Southern Plains
Tuesday afternoon. Given the increased dynamic forcing, the
initial thought is that storms would be even more likely on
Tuesday afternoon. However, most guidance, especially short-term
high-res guidance, is showing a dry forecast due to a strong
capping inversion in place on Tuesday afternoon. Given the
convective parameters and the stronger forcing, have essentially
gone completely against most guidance on Tuesday afternoon and
included thunderstorms with chance PoPs for most areas east of the
dryline which should once again be positioned across the western
portion of the forecast area. The thought is that the stronger
forcing and increased low-level warming should be capable of
breaking the cap in localized areas allowing at least a couple of
isolated strong storms to develop. However, there is uncertainty
as to if storms will be able to form ahead of the dryline Tuesday
afternoon, but if they do, they will likely be capable of becoming
strong to severe. The primary storm mode would be supercells once
again with the primary threat being large hail for the same
reasons discussed above from Monday's setup.

Later Tuesday night and Wednesday morning, the aforementioned
shortwave trough will pull a strong cold front through the area. A
thin line of storms is possible along what should be a fast-moving
cold front as it overtakes the dryline and catches up to the
better moisture. The front will surge south pretty quickly,
entering our northwest counties a little after midnight and
clearing our southeast counties around daybreak Wednesday.
Temperatures will be quite a bit cooler Wednesday through the end
of the week as cooler and drier air works into the region. While
Tuesday's highs should be in the upper 70s and 80s, Wednesday's
highs are only expected to reach the 60s. Some near- or sub-
freezing low temperatures are possible across rural parts of
North TX on Thursday morning.

Near-normal temperatures and dry weather are expected through the
end of the week before an upper low digs southward across
northern Mexico by late Friday. This trough should bring
widespread rain to southern TX, but the best moisture supply and
forcing is expected to remain mostly to the south of our forecast
area. Some isolated showers and a couple storms will be possible
over the weekend with chances generally increasing the farther
south your location. Extended guidance is actually in fairly good
agreement on a stronger frontal passage early next week which
could result in additional chances for thunderstorms and much
cooler weather for the second week of March.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    78  64  82  53  63 /  40  20  30  40   5
Waco                76  65  81  53  65 /  40  20  30  30   5
Paris               70  62  76  52  63 /  40  20  40  50  10
Denton              76  62  80  50  62 /  30  20  30  40   5
McKinney            73  64  76  53  62 /  40  20  30  50   5
Dallas              78  65  81  54  63 /  40  20  30  40   5
Terrell             76  65  79  54  64 /  40  20  40  40   5
Corsicana           78  65  81  56  65 /  40  20  40  40  10
Temple              76  64  82  54  64 /  30  20  30  30   5
Mineral Wells       80  58  83  47  64 /  20  10  20  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

58/90
Hazardous weather outlook, Feb 27, 6:02 AM CST, 7 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
602 AM CST Mon Feb 27 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
602 AM CST Mon Feb 27 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

There is a chance of thunderstorms across most of North Texas today.
Not all areas will see storms, but if storms do develop, they could
be severe with large hail being the main threat. The threat for
storms will be highest along I-35 from Waco into the Metroplex and
areas northeast of there.

There is an elevated grass fire threat this afternoon across our far
western counties where the dryline should be located. This threat
will diminish by evening as the dryline retreats westward.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances will continue Tuesday and Tuesday night across
most of North Texas with highest chances east of the I-35 corridor.
There is a threat for severe thunderstorms on Tuesday afternoon with
large hail and damaging winds being the main threat.

There will be an elevated grass fire threat Tuesday afternoon west
of a Lampasas to Mineral Wells to Gainesville line. The threat for
grass fires will continue into Wednesday as north winds increase and
become gusty behind a strong cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested today across parts of North Texas
if storms develop.

Dunn

In the hours before

Special weather statement, Feb 27, 12:24 PM CST, 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1224 PM CST MON FEB 27 2017

TXZ103-271915-
Denton TX-
1224 PM CST MON FEB 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DENTON COUNTY UNTIL 115
PM CST...

At 1224 PM CST, Doppler radar was tracking a strong thunderstorm over
Lewisville, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Plano, Carrollton, Frisco, Lewisville, Flower Mound, The Colony,
Corinth, Highland Village, Lake Dallas, Lake Lewisville, Little Elm,
Hickory Creek, Shady Shores, Aubrey, Cross Roads, Hackberry, Hebron,
Oak Point, Lakewood Village and Lincoln Park.

This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service in
Fort Worth.

LAT...LON 3303 9684 3306 9707 3322 9702 3341 9687
      3341 9684
TIME...MOT...LOC 1824Z 226DEG 23KT 3308 9699

Carlaw
Local storm report, Feb 27, 12:26 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1226 PM CST MON FEB 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     HAIL             11.5 E KAUFMAN          32.58N  96.12W
02/27/2017  E1.25 INCH       KAUFMAN            TX   TRAINED SPOTTER

            COUNTY ROAD 108 AND COUNTY ROAD 243
Local storm report, Feb 27, 12:45 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CST MON FEB 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HAIL             FRISCO                  33.15N  96.81W
02/27/2017  E0.88 INCH       COLLIN             TX   AMATEUR RADIO

            FM423 AND DEL WEBB BLVD
Local storm report, Feb 27, 12:46 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 PM CST MON FEB 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     HAIL             FRISCO                  33.15N  96.81W
02/27/2017  E1.00 INCH       COLLIN             TX   AMATEUR RADIO
Local storm report, Feb 27, 12:52 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CST MON FEB 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             FRISCO                  33.15N  96.81W
02/27/2017  E1.00 INCH       COLLIN             TX   PUBLIC

            MAIN/LEGACY
Local storm report, Feb 27, 12:54 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 PM CST MON FEB 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             2 NW MYRTLE SPRINGS     32.62N  95.95W
02/27/2017  E1.00 INCH       VAN ZANDT          TX   LAW ENFORCEMENT

            HWY 64 NR CR 3403

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:32 PM CSTSpecial Weather StatementFWDParker28 min
Feb 26, 8:27 PM CSTSpecial Weather StatementFWDTarrant33 min
Feb 26, 9:04 PM CSTSpecial Weather StatementFWDDallas26 min
Feb 26, 10:06 PM CSTSpecial Weather StatementFWDCollin24 min
Feb 26, 11:06 PM CSTSpecial Weather StatementFWDCollin24 min
Feb 26, 11:36 PM CSTSpecial Weather StatementFWDHunt24 min
Feb 27, 12:01 AM CSTSpecial Weather StatementFWDHopkins59 min
Feb 27, 9:41 AM CSTSpecial Weather StatementFWDErath34 min
Feb 27, 10:14 AM CSTSevere Thunderstorm WarningFWDEllis, Johnson46 min
Feb 27, 10:56 AM CSTSevere Thunderstorm WarningFWDEllis49 min
Feb 27, 11:06 AM CSTSpecial Weather StatementFWDRains24 min
Feb 27, 11:34 AM CSTSevere Thunderstorm WarningFWDKaufman56 min
Feb 27, 12:24 PM CSTSpecial Weather StatementFWDDenton51 min
Feb 27, 12:26 PM CSTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Feb 27, 12:43 PM CSTSevere Thunderstorm WarningFWDCollin, Denton62 min
Feb 27, 1:40 PM CSTSpecial Weather StatementFWDFannin35 min
Feb 27, 2:22 PM CSTSpecial Weather StatementFWDFannin23 min
Feb 27, 2:44 PM CSTSpecial Weather StatementFWDLamar46 min
Feb 27, 3:45 PM CSTSpecial Weather StatementFWDRains30 min
Feb 27, 4:43 PM CSTSpecial Weather StatementFWDRains17 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.